Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

August 2, 2015Isanti County, Sherburne County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Aug 2, 2015, 11:05 AM CDT for Isanti County, Sherburne County, Minnesota. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 11:05 AM CDT (16:05 UTC)
Expired
Aug 2, 2015, 11:45 AM CDT
In force
40 min
Issued by
NWS Twin Cities, MN

Counties Isanti County, MN, Sherburne County, MN

The radar

The Minneapolis radar (KMPX), 80 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-373 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WWUS83 KMPX 021605
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 AM CDT SUN AUG 2 2015
 
MNZ044-050>052-021645-
SHERBURNE-BENTON-ISANTI-MILLE LACS-
1105 AM CDT SUN AUG 2 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MILLE LACS...
ISANTI...SHERBURNE AND SOUTHEASTERN BENTON COUNTIES...

AT 1105 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BOCK TO PARENT...AND MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE...ELK RIVER...BIG LAKE...ST. FRANCIS...ISANTI...
ZIMMERMAN...PRINCETON...BECKER...MILACA...FOLEY...FORESTON AND BOCK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 200 AND 208.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 163 AND 195.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4579 9351 4573 9351 4573 9340 4558 9314
      4555 9314 4554 9306 4541 9342 4541 9351
      4537 9351 4529 9373 4530 9377 4565 9408
      4584 9359
TIME...MOT...LOC 1605Z 316DEG 31KT 4579 9359 4565 9400 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 2, 6:58 AM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Aug 2, 6:58 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 AM CDT SUN AUG 2 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM CDT SUN AUG 2 2015

TODAY AND TONIGHT...SFC ANALYSIS DEPICTS A SFC LOW OVER ERN SD THIS
MRNG WITH A WMFNT EXTENDING SEWD AND A CDFNT EXTENDING SWWD FROM
THIS CENTER. ISOLD CONVECTION OVERNIGHT DUE TO CONVERGENCE INVOF THE
WMFNT AND A LOCALIZED MIDLVL JET EVIDENT ON WV IMAGERY HAS SHIFTED
OFF TO THE E AND WEAKENED...RESULTING IN A MAINLY DRY START TO THE
DAY. KMPX RADAR SHOWS A FEW STRONG STORMS WITHIN MOSTLY WEAK
ECHOES DRIVING SEWD FROM NERN ND AND NRN MN. ASIDE FROM THE
STRONGER STORMS...MUCH OF THIS IS NOT REACHING THE GROUND WITHIN
THE WFO MPX CWFA. HOWEVER...AS THE DAY PROGRESSES...DEEP MIXING
WILL STILL PROMOTE 30-40 KT OF BULK SHEAR HIGHLIGHTED OVER FAR ERN
MN INTO WRN WI THIS AFTN AND EVE. BEST INSTABILITY AND FORCING
ALOFT WILL BE WELL SE OF THE CWFA...BUT STILL BEING IN THE WARM
SECTOR OF THIS SYSTEM WILL ALLOW FOR SOME SBCAPE TO DEVELOP WHICH
WILL MAKE FOR SOME ISOLD- SCTD TSTM DEVELOPMENT LATER TDA. HAVE
MAINTAINED SLGT-LOW CHC POPS IN ERN PORTIONS OF THE CWFA TO
ACCOUNT FOR THIS. AS THE CDFNT SWEEPS SEWD ACRS THE REGION
TDA...THIS WILL BRING AN END TO ANY AND ALL PRECIP BY THIS EVE.
COOLER/DRIER HIGH PRES WILL THEN BEGIN TO MAKE INROADS TO THE
REGION TNGT...STARTING A DRYING OUT PERIOD FOR THE REGION GOING
INTO THE FIRST HALF OF THE WEEK.

TEMPERATURES WILL STILL RUN WARM IN ADVANCE OF THE CDFNT TDA. HIGHS
WILL GENERALLY RANGE 80-90 DEGREES NORTH-TO-SOUTH ACRS THE CWFA TDA.
WITH LATE AFTN TIMING OF THE COLD FROPA...THIS WILL START CAA THAT
WILL BE FELT FOR TNGT. LOWS TNGT INTO EARLY MON MRNG WILL FALL TO
THE 50S ACRS THE CWFA...WHICH WILL BE ABOUT 10 DEGREES COOLER THAN
LOWS EXPERIENCED THIS MRNG.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 400 AM CDT SUN AUG 2 2015

THE MAIN FEATURE OF NOTE IN THE LONG TERM PERIOD CONTINUES TO BE
THE LARGE UPPER LOW OVER HUDSON BAY. BY TOMORROW MORNING...THIS
FEATURE WILL BEGIN SAGGING SOUTH TOWARD THE UPPER GREAT LAKES
REGION. THE LONGWAVE TROUGH ASSOCIATED WITH THE LOW WILL BE IN
PLACE INTO AT LEAST WEDNESDAY...MEANING MONDAY AND TUESDAY WE WILL
REMAIN IN RELATIVELY COOL NORTHWEST FLOW...WITH LITTLE CLOUD COVER
OWING TO THE DRY AIR MASS COMING IN FROM CANADA. HIGH TEMPERATURES
WILL GENERALLY BE IN THE MID TO UPPER 70S ALL WEEK...SLIGHTLY
COOLER THAN NORMAL FOR THIS TIME OF YEAR.

IT LOOKS LIKE WE HAVE ONE DECENT CHANCE OF PRECIPITATION IN THE
LONG TERM PERIOD...AND THAT COMES ON WEDNESDAY INTO WEDNESDAY
NIGHT. THE AFOREMENTIONED UPPER LOW WILL BEGIN DRIFTING VERY
SLOWLY EAST BY WEDNESDAY AS A SHORTWAVE TROUGH ADVANCES EAST OVER
THE ALONG THE LONGWAVE RIDGE OVER THE WESTERN CONUS. AT THIS
TIME...THIS FEATURE LOOKS TO HAVE THE INGREDIENTS FOR A DECENT
RAINFALL MAKER. AS THE TROUGH PUSHED INTO MN...A CYCLONICALLY
CURVED JET STREAK AROUND THE LONG WAVE TROUGH TO OUR NORTHEAST
WILL PLACE THE UPPER MIDWEST IN A FAVORABLE AREA OF UPPER LEVEL
DIVERGENCE. IN ADDITION...STRONG THETA-E ADVECTION IS FORECAST
WEDNESDAY- WEDNESDAY NIGHT AS LOW LEVEL WINDS TURN SOUTHERLY ON
THE LEADING EDGE OF THE WAVE...AND WE MAKE A GULF MOISTURE
CONNECTION WITH PRECIPITABLE WATER VALUES INCREASING TO GREATER
THAN 1.5 INCHES. AT THE SURFACE...A FRONTAL BOUNDARY WILL LIFT
NORTH INTO THE UPPER MIDWEST WITH INCREASING SURFACE DEW POINTS AS
WELL. BEST LI VALUES BECOME NEGATIVE FOR MOST OF SOUTHERN MN BY
WEDNESDAY AFTERNOON...SO THERE IS SOME INSTABILITY TO WORK WITH AS
WELL. BEING 4 DAYS AWAY HOWEVER...CONFIDENCE IN THE PLACEMENT OF
POTENTIAL RAINFALL IS NOT HIGH...ESPECIALLY GIVEN THE VARIOUS
SOLUTIONS OFFERED BY THE DETERMINISTIC GUIDANCE...AND THE FACT
THAT THE HUDSON BAY UPPER LOW COULD WREAK HAVOC ON THE ENTIRE
UPPER AIR PATTERN. SO...DECIDED TO STICK WITH THE ALLBLEND
GUIDANCE FOR THIS PERIOD WHICH FOR NOW SUGGESTS CHANCE POPS.

SLIGHT CHANCE POPS LITTER THE FORECAST LATE IN THE WEEK AS A WEAK
FRONTAL BOUNDARY PUSHES INTO WESTERN MN...BUT AT THIS TIME THERE
IS LITTLE AGREEMENT IN SEEING ORGANIZED PRECIPITATION DURING THAT
PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 650 AM CDT SUN AUG 2 2015

WMFNT TO REMAIN N OF ALL WFO MPX TERMINALS TDA WITH ITS ASSOCIATED
CDFNT IN THE DAKOTAS EXPECTED TO GRADUALLY SAG ESE ACRS THE AREA.
ISOLD TO SCTD CONVECTION...MAINLY N OF I-94 THIS MRNG AND E OF
I-35 THIS AFTN...TO BE XPCTD TDA. THUS...THE ONLY TERMINAL THAT
MAY POSSIBLY HAVE IMPACTFUL PRECIP LOOKS TO BE KEAU SO HAVE
INCLUDED A VCTS FOR ONLY THAT LOCATION. PRECIP CHCS ARE TOO LOW
FOR INCLUSION AT ANY OTHER TERMINAL...BUT WILL MONITOR AND AMD AS
NEEDED. AS SUCH...HAVE KEPT ALL TERMINALS AS VFR WITH THE
POTENTIAL FOR MVFR CONDS SHOULD SHWRS/TSTMS AFFECT THE TERMINAL.
THE CDFNT LOOKS TO MOVE THRU THE AREA BY THIS EVENING...RESULTING
IN SKC CONDS OVERNIGHT THRU TMRW MRNG. WINDS WILL SWING ARND FROM
SW TO NW BY THIS AFTN AND BECOME GUSTY THIS AFTN INTO THIS EVE
BEFORE SETTLING DOWN TNGT.

KMSP...NO SIGNIFICANT WX IMPACTS ARE XPCTD AS ANY CONVECTION IS
XPCTD TO REMAIN N AND E OF MSP.

/OUTLOOK FOR KMSP/
TUE...VFR. WIND NW 5-10 KTS.
WED...VFR. WIND E 5-10 KTS.
THU...MAINLY VFR. CHC MVFR SHRA/TSRA. WIND E 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JPC
LONG TERM...SPD
AVIATION...JPC
Hazardous weather outlook, Aug 2, 2:33 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
233 AM CDT SUN AUG 2 2015

MNZ041>045-047>070-073>078-082>085-091>093-030745-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
233 AM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL
MINNESOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. SEVERE
WEATHER POTENTIAL IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WIZ014>016-023>028-030745-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
233 AM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON BUT THE CHANCE FOR
SEVERE WEATHER REMAINS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. SEVERE
WEATHER POTENTIAL IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 2, 8:36 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
836 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     HAIL             WSW EAGLE BEND          46.16N 95.04W
08/02/2015  M1.00 INCH       TODD               MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 2, 8:54 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             4 W LONG PRAIRIE        45.98N 94.95W
08/02/2015  M1.00 INCH       TODD               MN   PUBLIC

&&

CARLYON
Local storm report, Aug 2, 9:00 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     HAIL             LONG PRAIRIE            45.98N 94.86W
08/02/2015  M1.00 INCH       TODD               MN   TRAINED SPOTTER

            MOSTLY DIME SIZED AND NICKEL SIZED

&&

CARLYON
Special weather statement, Aug 2, 9:37 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
937 AM CDT SUN AUG 2 2015

MNZ049-021500-
STEARNS-
937 AM CDT SUN AUG 2 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STEARNS
COUNTY...

AT 936 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR OPOLE TO NEAR HOLDINGFORD...AND MOVING SOUTHEAST
AT 40 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...SARTELL...WAITE PARK...ST. JOSEPH...COLLEGEVILLE...
ALBANY...AVON...HOLDINGFORD...OPOLE...ST. STEPHEN AND ST WENDEL.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 147 AND
161.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4577 9428 4564 9420 4560 9420 4559 9418
      4555 9415 4553 9450 4577 9469
TIME...MOT...LOC 1436Z 313DEG 37KT 4575 9432 4573 9457

RAH
Local storm report, Aug 2, 10:08 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 AM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     HAIL             4 SW LONG PRAIRIE       45.94N 94.92W
08/02/2015  M1.00 INCH       TODD               MN   TRAINED SPOTTER

            MOSTLY DIME SIZED AND NICKEL SIZED

&&

CARLYON
Special weather statement, Aug 2, 11:05 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 AM CDT SUN AUG 2 2015

MNZ044-050>052-021645-
SHERBURNE-BENTON-ISANTI-MILLE LACS-
1105 AM CDT SUN AUG 2 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MILLE LACS...
ISANTI...SHERBURNE AND SOUTHEASTERN BENTON COUNTIES...

AT 1105 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BOCK TO PARENT...AND MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE...ELK RIVER...BIG LAKE...ST. FRANCIS...ISANTI...
ZIMMERMAN...PRINCETON...BECKER...MILACA...FOLEY...FORESTON AND BOCK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 200 AND 208.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 163 AND 195.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4579 9351 4573 9351 4573 9340 4558 9314
      4555 9314 4554 9306 4541 9342 4541 9351
      4537 9351 4529 9373 4530 9377 4565 9408
      4584 9359
TIME...MOT...LOC 1605Z 316DEG 31KT 4579 9359 4565 9400

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:33 AM CDTSpecial Weather StatementMPXBrown27 min
Aug 2, 1:02 AM CDTSpecial Weather StatementMPXBlue Earth58 min
Aug 2, 2:00 AM CDTSpecial Weather StatementMPXWaseca60 min
Aug 2, 4:20 AM CDTSpecial Weather StatementMPXKanabec25 min
Aug 2, 8:01 AM CDTSpecial Weather StatementMPXDouglas, Todd59 min
Aug 2, 8:13 AM CDTSevere Thunderstorm WarningMPXDouglas, Todd32 min
Aug 2, 8:40 AM CDTSevere Thunderstorm WarningMPXStearns, Todd37 min
Aug 2, 9:37 AM CDTSpecial Weather StatementMPXStearns23 min
Aug 2, 12:58 AM CDTSpecial Weather StatementMPXRusk62 min
Aug 2, 6:05 AM CDTSpecial Weather StatementMPXRusk40 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.